MathSciNet Relay Station
MathSciNet bibliographic data
MR943307 54F20 (57N35)
Prajs, Janusz R. Homogeneous continua in Euclidean $(n+1)$-space which contain an $n$-cube are $n$-manifolds. Trans. Amer. Math. Soc. 318 (1990), no. 1, 143–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement